Items where Author is "Fujita, S."
Group by: Item Type | No Grouping Number of items: 3. Águeda, R. and Cohen, N. and Fujita, S. and Legay, S. and Manoussakis, Y. and Tuza, Zsolt (2018) Safe sets in graphs: Graph classes and structural parameters. JOURNAL OF COMBINATORIAL OPTIMIZATION, 36 (4). pp. 1221-1242. ISSN 1382-6905 Bapat, R.B. and Fujita, S. and Legay, S. and Manoussakis, Y. and Matsui, Y. and Tuza, Zsolt (2018) Safe sets, network majority on weighted trees. NETWORKS: AN INTERNATIONAL JOURNAL, 71 (1). pp. 81-92. ISSN 0028-3045 Bapat, R.B. and Fujita, S. and Legay, S. and Manoussakis, Y. and Matsui, Y. and Tuza, Zsolt (2016) Network Majority on Tree Topological Network. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 54. pp. 79-84. ISSN 1571-0653 |